Suboptimal algorithm of evaluation and identification of continuous processes
Doklady Akademii Nauk, Tome 231 (1976) no. 4, pp. 826-828
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_4_a13,
author = {A. A. Krasovskii},
title = {Suboptimal algorithm of evaluation and identification of continuous processes},
journal = {Doklady Akademii Nauk},
pages = {826--828},
year = {1976},
volume = {231},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_4_a13/}
}
A. A. Krasovskii. Suboptimal algorithm of evaluation and identification of continuous processes. Doklady Akademii Nauk, Tome 231 (1976) no. 4, pp. 826-828. http://geodesic.mathdoc.fr/item/DAN_1976_231_4_a13/